# SDR SCNA96398

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1801-1821
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND LONGERON 46R SPLICE CORRODED BETWEEN FRAMES AT BS 1801 THROUGH BS 1821.  REMOVED LONGERON SPLICE, FABRICATED AND INSTALLED A NEW SPLICE IN ACCORDANCE WITH SRM 51-33-01.
